# SDR FDEA200906302414

- Difficulty date: June 30, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 80,172 hours, 33,257 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 8930111B60L010
- Part serial: 11034
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FL 360 FWD CARGO SMOKE INDICATION ILLUMINATED.COMPLIED WITH PHASE 1,   DISCHARGED BOTTLE, INDICATION WENT AWAY. COMPLIED WITH CHECK LIST.DECLARED   EMERGENCY. LANDED IN OKC. ACFT RELEASED FOR SERVICE PER MEL/CDL: 26-17-01-01-B CATEGORY: C EXPIRATION: 10JUL09    ALSO COMPLIED WITH E.A  8-2620-129625 PART 1.  REMOVED AND REPLACED NR 1 AND NR 2 LWR FIREX BOTTLES IAW MM 26-22-01-4.  REPLACE ALL FWD LOWER CARGO COMPARTMENT SMOKE DETECTORS IAW AMM  REF 26-14-01-4 (4 EACH) AND TEST IAW AMM REF 26-14-01-5. ALL TEST NORMAL.  RETURNED ACFT TO SERVICE.
